MAUDE Adverse Event Report: CORDIS CORPORATION AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS CORPORATION AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504608X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, there has been a rupture of the 8f avanti + standard sheath introducer in the patient's vein.This incident necessitated an angioscan to search for and extract a foreign body, consequently resulting in a prolonged hospitalization of the patient.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, there has been a rupture of the 8f avanti + standard sheath introducer in the patient's vein.This incident necessitated an angioscan to search for and extract a foreign body, consequently resulting in a prolonged hospitalization of the patient.The device will not be returned for evaluation.Without the return of the device or images for analysis, the reported customer event ¿catheter sheath introducer (csi)-separated¿ could not be confirmed.Procedural or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a dry, dark, cool place.Do not use if package is open or damaged.If increased resistance is felt upon insertion of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure and withdraw the csi.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS CORPORATION
14021 nw 60 avenue
miami lakes, florida
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key20055148
Report Number9616099-2024-00276
Device Sequence Number7971745
Product Code DRE
UDI-Device Identifier10705032010153
UDI-Public(01)10705032010153(17)270331(10)18312773
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number504608X
Device Lot Number18312773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient SexUnknown